# SDR SWAA2013100921020

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 4,776 hours, 1,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6970843
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LATCH LOOSE.  SECURED LATCH IAW CMM.
